# SDR SWIA201642487

- Difficulty date: August 12, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 25,331 hours, 22,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE MID L/E CHAFED, PN 601R14303-52.  R & R THE RT INBD FLAP VANE, MID L/E VANE CAP IAW SRM.
